# SDR CA131104008

- Difficulty date: September 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 23,346 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3418 · Stall Warning System
- Part: Transmitter
- Part number: 975442142
- Condition: Unresponsive
- Location: Aoa
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) THE STICK SHAKER AND PUSHER SYSTEM WAS TESTED PRIOR TO DEPARTURE AS REQUIRED TO CLEAR THE CAWS DISPLAY OF THE PUSHER INDICATION AND INDICATED A SERVICEABLE SYSTEM. DURING TAKE OFF THE SHAKER SYSTEM WAS ACTIVATED AND THE AIRCRAFT RETURNED TO BASE WITHOUT INCIDENT. MAINTENANCE WAS CONTACTED REGARDING STICK SHAKER ACTIVATION. MAINTENANCE CONDUCTED TROUBLE SHOOTING AND FOUND THE LH AOA TO BE THE FAULT. THE AOA WAS REPLACED AND TESTS COMPLETED AND THE AIRCRAFT WAS RELEASED BACK TO SERVICE. THE AIRCRAFT REQUIRES BOTH LH AND RH AOA VANES TO PROVIDE A STALL INDICATION TO ACTIVATE THE SHAKER AND PUSHER SYSTEM. ONLY THE STICK SHAKER WAS ACTIVATED DUE TO THE FACT THAT THE TWO VANES HAD CONFLICTING INFO AND THEREBY NO PUSHER ACTIVATION. THE SHAKER SYSTEM ALERTS THE CREW AND THEY TAKE APPROPRIATE ACTION. THE VANE ON THE AOA MOVED FREELY AND SEEMED UNATTACHED TO ANY INTERNAL WORKINGS. A REVIEW OF THE FLEET RECORDS SHOWS THAT THIS IS NOT A COMMON FAULT.
